Please use this identifier to cite or link to this item:
Title: Symphyla from Amazonian non-flooded upland forests and their adaptations to inundation forests.
Authors: Adis, Joachim
Scheller, Ulf
Morais, José Wellington de
Rochus, Christine
Rodrigues, José Maria Gomes
Keywords: Phenology
Issue Date: 1997
metadata.dc.publisher.journal: Ent Scand Suppl
metadata.dc.relation.ispartof: Volume 51, Pags. 307-317
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.

This item is licensed under a Creative Commons License Creative Commons